# SDR 05007644

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N644BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7379
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON CLIMB-OUT.  MX PERFORMED, OPS CHECK OF ANTI-ICE SYSTEM GOOD.
